# SDR CHQA20140305074

- Difficulty date: March 5, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N293SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145500
- Aircraft time: 31,322 hours, 27,246 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,561 hours, 23,787 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569382609SD
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LT INBD AILERON DAMPENER FITTING HAT BUSHING WAS MIGRATED.  THE FITTING WAS R & R IAW SRM 51-40-02.
